Title

The Correspondence Between Augmentations and Rulings for Legendrian Knots

Document Type

Journal Article

Role

author

Standard Number

0030-8730

Journal Title

Pacific Journal of Mathematics

Volume

224

Issue

1

First Page

141

Last Page

150

Publication Date

2006

Abstract

"This paper investigates connections between two different invariants for Legendrian knots. Though the geometry behind the two invariants, called rulings and "augmentations," differs greatly, they are tantalizingly similar to compute in practice. In fact, as this paper shows, there is a connection between the two: namely that one can find the augmentation invariant (an integer) of a Legendrian knot using its ruling invariant (a polynomial). This result provides a starting point for further investigations into connections between the two larger geometric ideas behind the invariants." --author-supplied description

Share

COinS